Affordable Access

Publisher Website

Solitons as truncated asymptotic solutions of completely integrable models

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
112
Issue
8
Identifiers
DOI: 10.1016/0375-9601(85)90400-1

Abstract

Abstract The long time behaviour of solutions of soliton equations is considered. A method for finding the sets of scattering data associated with asymptotic solutions truncated on intervals with freely moving end points is presented. The method is applied to provide a simple proof of the solitonic properties of asymptotic solutions and to characterize the soliton-soliton, soliton-radiation and radiation-radiation collisions.

There are no comments yet on this publication. Be the first to share your thoughts.